# SDR 2023FA0000612

- Difficulty date: October 19, 2023
- Submitted: October 19, 2023
- Operation: General aviation
- Aircraft: N3256
- Make and model: Beech B100
- Aircraft serial: BE70
- Aircraft time: 8,174 hours, 8,213 cycles
- Engine: Garrtt TPE331*
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Hinge Bracket
- Part number: 1154400311
- Condition: Cracked
- Part time: 8,174 hours, 8,213 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A CRACK WAS OBSERVED IN THE LOWER PART OF THE BRACKET HINGE POINT HORIZONTAL, IT WAS DISCOVERED DURING A ROUTINE INSPECTION, THE CRACK SEEMS TO BE PRODUCT OF THE MATERIAL LOSS CAUSED BY RUBBING TOOLS AGAINST THE FILLET, TOOLS ARE USED TO TORQUE THE ADJACENT BOLT.
